# SDR DALA2018020700720

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 59,925 hours, 32,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN TAIL CONE EVACUATION SLIDE AT AFT ACCESSORY COMPARTMENT. EVACUATION SLIDE AT AFT ACCESSORY COMPARTMENT P/N 100506-201 S/N D9T009 WAS REPLACED PER SERVICEABLE SLIDE P/N 100506-201 S/N D9T005 NEXT OVERHAUL DUE 12/DEC/2020 PER AMM 25-61-02.
